# SDR SIMA202403219004

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N792JB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,677 hours, 31,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING CREW NOTICED A BURNING ELECTRICAL SMELL AND THEN AT THE GATE WITH BOTH ENGS OFF, APU ON AND ONLY PACK 2 ON RECDIVED BLEED 2 LEAK EICAS MESSAGE. REF ITEM 1 LG PG 5074288 FOR TRIAD EVENT CORRECTIVE ACTION AND ITEM 1 LG PG 5074287 FOR BLEED 2 LEAK CORRECTIVE ACTION. 5074286-2: UPON ARRIVAL @ AIRCRAFT, NO BURNING SELL PRESENT. PERFORMED GVI OF MIDDLE AVIONICS BAY AND PACKS 1 + 2 BLEED LINES. NO DEFECTS NOTED. RAN PACKS 1 + 2. NO BURNING SMELL AT THIS TIME. SUSPECTED BAD #2 PRE-COOLER PER FIM 36-11-00-810-837-A. 5074288-1: FOLLOWING TRIAD EVENT WORKSCOPE PERFORMED TASK 25-30-00-810-801A NO SMELL NOTEDON GALLEY AREA TASK 21-20-00-810-801A NO SMELL NOTED WITH APU RUNNING AND TASK 21-20-00-810-803A NO SMELL NOTED COMING FROM PACK1 OOR PACK2  ALSO RUNNED ENGINES NO SMELL COMING FROM ENGINES EITHER
